# SDR REX2005F00002

- Difficulty date: August 2, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N8698A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7698
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200204107
- Condition: Inoperative
- Location: Right
- Part time: 6,274 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(REF NR: 05-094)  IN FLIGHT CABIN HAD FUMES AND POSSIBLE SMOKE.  QRH FOLLOWED DIVERTED WITH UNEVENTFUL LANDING.  TROUBLESHOT AIRCRAFT AND ENGINES DOWN TO THE RT AIR CYCLE MACHINE (ACM).  REMOVED AND REPLACED RT ACM IAW AMM.  OPS CHECKED GOOD. (K)
